# SDR DALA2015111807109

- Difficulty date: November 17, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Frames 84-85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED NEW REPAIR ON EXTERNAL SKIN TAIL CONE LT SIDE BETWEEN FRAME 84 TO FRAME 85 ON UPPER FUSELAGE IAW SRM 53-51-11, PARAGRAPH 5.B, FIG 203.
